Lahore

03334565662

Product Detail

  • Home
  • Product Detail

Arinac Baby Syrup

RS: 50

Product Name: Arinac (Ibuprofen Pseudoephedrine HCI) Syru

Ingredients:  Each 5ml contains: Ibuprofen 100mg, Pseudoephedrine 15mg

Share :

Product Name: Arinac (Ibuprofen Pseudoephedrine HCI) Syru

Ingredients:  Each 5ml contains: Ibuprofen 100mg, Pseudoephedrine 15mg

Therapeutic Class: NSAID,Decongestants

Indications: It is used for the relief of mild to moderate pain including pain in the joints and muscles, backache, pain in the nerve (neuralgia), headache, migraine (one-sided headache), dental pain, body pain, pain during the menstrual cycle, pain during menstruation (dysmenorrhea), as well as to treat fever and symptoms of cold ,influenza,nasal, sinus (air cavities) and upper respiratory tract decongestion. 

DOSAGE: 

Dose (Over 2-5 years ==> 1 teaspoon 3 times a day

Dose (5-18 years) ==> 1 tablespoon 3 times a day

Dose for Adult ==> 2-3 tablespoons 3 times a day

Side effects: 

  • upset stomach, mild heartburn, nausea, vomiting;

  • bloating, gas, diarrhea, constipation;

  • dizziness, headache, nervousness;

  • mild itching or rash; or

  • ringing in your ears.